# SDR SWAA2013092320427

- Difficulty date: September 11, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 35,894 hours, 20,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER AFT CORNER BRACKET STIFFENER CRACKED ON LINER ATTACHMENT.  R & R STIFFENER IAW MM.
